# SDR SIMA20140701020

- Difficulty date: July 1, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 24,161 hours, 20,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER FUSELAGE SKIN CRACKED AT FRAME 75 AT FIRST FASTENER BELOW STRINGER 2R.  CRACK IS APPROX 1/4 INCH IN LENGTH.  REPAIRED RT UPPER FUSELAGE SKIN AT FRAME 75 AT FASTENER BELOW STRINGER 2R.  SEE ERS-EM-53MR-595.
